# SDR HYIA20141017089

- Difficulty date: October 17, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR UPPER CHORD CORROSION BETWEEN RIBS 23 - 30.  CORROSION REMOVED & DAMAGES BLENDED IAW SRI REF DO TS-136 11-14754.  AFT SPAR UPPER CAP REPLACED FROM RIB 16 TO 30 WITH SPLICES BETWEEN RIBS 16 - 17 & 23 - 24 IAW NEW REPAIR DWG REF 22S572R0331.  IAW EO ATR-57-31-2014.
